MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 511100150060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ring of a 1.5mm coupler fell off.This was identified during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B5: this event was further described as: ¿the ring fell off from the device holder unexpectedly before anastomosis.The process step was intra-op.¿ h10.The device was received for evaluation.The 1.5mm jaw assembly with one ring intact and one ring not intact were returned in the inner tray from the coupler product.A visual inspection was performed which revealed the left ring of the 1.5mm coupler was no longer seated in the jaw assembly which indicated that the ring had dislodged from the jaw assembly.The reported condition was verified.The cause of the condition could not be determined.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17030497
Report Number1416980-2023-02621
Device Sequence Number15067818
Product Code MVR
UDI-Device Identifier10844735002628
UDI-Public10844735002628
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/16/2025
Device Catalogue Number511100150060
Device Lot NumberSP20B171429604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown